# SDR DALA2019011800331

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,304 hours, 50,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24ED - 30ED, SEAT MOUNTED EMERGENCY LIGHT INOP. FOUND FUSE BLOWN IN PWR SUPPLY B5212. FOUND DAMAGED WIRE @ SEAT 30. REPAIRED WIRE IAW AMM 20-50. REPLACED FUSE IN PWR SUPPLY B5212 SYSTEM CKS GOOD. A/C OK FOR SVC. (LP4809443)
